Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On oscillations for solutions of $ n$th order differential equations


Author: H. Onose
Journal: Proc. Amer. Math. Soc. 33 (1972), 495-500
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1972-0296419-5
MathSciNet review: 0296419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given that all solutions of $ {x^{(n)}} + f(t,x,x', \cdots ,{x^{(n - 2)}}) = 0$ are oscillatory for n even and are oscillatory or tend monotonically to zero as $ t \to \infty $ for n odd. The results generalize recent results of J. S. W. Wong and G. H. Ryder and D. V. V. Wend.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296419-5
Keywords: Oscillatory, nonoscillatory, generalized strongly continuous, monotonically to zero
Article copyright: © Copyright 1972 American Mathematical Society